MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CAST CUTTER; SAW, POWERED, AND ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO CAST CUTTER; SAW, POWERED, AND ACCESSORIES
Catalog Number 0940000000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported after a procedure at the user facility that the device would not turn off.The procedure was completed successfully without a clinically significant delay.No adverse consequences were associated with this event.
 
Additional Manufacturer Narrative
Supplemental submitted to document device evaluation.
 
Event or Problem Description

Brand Name
CAST CUTTER
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8323288
Report Number0001811755-2019-00519
Device Sequence Number2358013
Product Code HAB
UDI-Device Identifier07613327115147
UDI-Public07613327115147
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0940000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2019
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1